# SDR CALA2019112542052

- Difficulty date: November 21, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 82,877 hours, 32,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420000
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STRUCTURE - L/H SHEAR PLATE HAS A 1/2" CRACK FRA ME 69-70 A3NB-53-3-6222 PER HAECO LCQ NR 9292154 GENERATED BY V8 92441 REMOVED AND REPLACED NEW SHEAR PLATE AT AFT CABIN FLOOR STRUCTUR E L/H FR69-70 IAW A320 SRM 51-72-11-911-001 WORK ACCOMPLISHED BY V061619 INSPECTED BY LC-09 V892441
